# SDR 2005UALA00946

- Difficulty date: September 5, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 60,759 hours, 7,658 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG LTS INOP 2 EA ASSY AFT LT OVERWING.  REPLACED POWER SUPPLY
